Covering Energy of Some Classes of Posets


Affiliations

  • S. S. V. P. S’s. Late Kr. Dr. P. R. Ghogrey Science College, P. G. Dept. of Mathematics, Dhule, 424-005, India
  • Pratap College, Amalner, Department of Mathematics,, Amalner, 425401, India

Abstract

The concept of the covering energy of a poset is introduced and its bounds are given. We compute covering energy of some classes of posets like Sn, 2n. The posets Dk and D'k are defined and two recurrence relations for the characteristic polynomials of these posets are obtained. The energies of the posets D1, D2, D3, D4 and D5 are explicitly computed. The existence of some eigenvalues for some type of Dk and D'k is proved.

Keywords

Covering energy of a poset, eigenvalues, spectrum, Boolean Lattice, Diamond, Dk and D'k

Full Text:

References

C. Adiga, A. Bayad, I. Gutman and S. A. Srinivas, The minimum covering energy of graph, Kragujcvac J. Sci., 34. (2012), 39–56.

X. Chen and W. Xie, Energy of a hypercube and its compliment, Int. Jr. Algebra, 6(16) (2012), 799–805.

D. Cvetkovi´c, M. Doob and H. Sachs, Spectra of Graphs Theory and Application, Academic Press, New York 1980.

B. A. Davey and H. A. Priestley, Introduction to Lattices and Order, Cambridge Univ. Press, Cambridge 1990.

G. Gr¨atzer, General Lattice Theory, Academic press, New York 1978.

I. Gutman, The energy of graph, Ber. Math. Stat.Sekt. Forschungsz. Graz, 103 (1978), 1–22.

I. Gutman and B. Furtula, The total -electron energy saga, Croat. Chem. Acta 90 (2017) 359–368.

I. Gutman and B. Furtula, Energies of Graphs - Survey, Census, Bibliography, Center for Scientific Research, Kragujevac, (2019) ISBN 978-86-81037-62-1

E. H¨uckel, Quantetheoretische Beitrage zum Benzolproblem I. Dei Electronenkonfiguration des Benzolsund verwandter Verbindungen., Z. Phy., 70 (1931), 204–286.

S. A. Mane and B. N. Waphare, Regular connected bipancyclic spanning subgraphs of hypercubes, Comput. Math. Appl., 62 (2011), 3551–3554.

S. A. Mane and B. N. Waphare, On independent and (d, n)-domination numbers of hypercubes, AKCE Int. J. Graphs and Combi., 9(2) (2012), 161–168.

M. M. Pawar and V. P. Bhamre, On Covering Energy of Posets, Math. Sc. Inter. Res. J. 4(2) (2015), 121–125.

I. Rival, Lattices with doubly irreducible elements, Canad. Math. bull., 17 (1974), 91–95.

N. K. Thakare, M. M. Pawar and B. N. Waphare, A structure theorem for dismantlable lattices and enumeration, Per. Math. Hung. 45(1-2) (2002), 147–160.

W. T. Trotter, Combinatorics and Partially Ordered sets Dimension Theory, The Johns Hopkins Univ. Press, Baltimore and London 1992.

D. B. West, Introduction to Graph Theory, (second edition), Pearson Education, Inc., New Jersey 2001.

Jin Xu and Ruibin Qu, The Spectra of Hypercubes, J. Engg. Math., 16 (1999), 1–5.


Refbacks

  • There are currently no refbacks.